# SDR SWAA2017031412495

- Difficulty date: March 1, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N7745A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 32,530 hours, 15,336 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 144A5900
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE CREASE BEAM CORRODED AT STA 663 TO STA 727+5.  REPAIRED BEAM PER SRM.
